# SDR 04FDEA00064

- Difficulty date: January 7, 2004
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 34,575 hours, 18,909 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT AROUND 60 - 70 KTS ON FIRST TAKEOFF, GOT A NAV ADC FAILURE ON ECAM.  AFTER CLEARING RUNWAY FAILURE WENT AWAY.  A SECOND TAKEOFF INITIATED AND UNABLE TO TOGA AND GOT A RUNWAY POSITION ERROR.  CHECKED MTP AT BLOCK-IN, NO FAULTS OR LIGHTS SET.  PERFORMED BITE TESTS OF BOTH ADC'S IAW M/M 34-10-00-5.  CREW RE-INITIALIZED FMS, ALL SYS'S NORMAL.
